Couldn't find what you looking for?

TRY OUR SEARCH!

had sex on the 1st took plan b on the 4th
I was supposed to have my period on the 16th now its the 19th.. kind of freaking out..
also (this is kind of gross) white discharge coming out from vagina every now and then.. ( it did that last time and then i got my period) but im still worried.. am I ? or am I stressed out.. (been having alot of stress..)
I read some where that plan b messes up your period is that true?
also my pee is really dark.. (eww sorry)

Loading...

Hi honey! Did you take the pill within 72 hours after having unprotected sex? IF so you arre NOT pregnant! And sometimes the Plan B has been known to change your cycle! With the dark urine and the white discharge it could be one of two things - either a yeast infection or UTI! OR you are ovulating - which I don't think so, because it's quite late! Let me know when you took the pill!
Reply

Loading...

yes I did take it with in 72hrs..
should I wait couple more days to take the pregnancy test?
Reply

Loading...

I'm am almost 100% sure you ARENT pregnant, but if you need to put your mind at ease, definitely take a test! Please let me know how you make out OK? Good luck and health!
Reply

Loading...

i took the test yesterday and it says its -
but y isnt my period coming. am i stressing too much.. its the 6th day now..
also yesterday (ew sorry really gross) white discharge came out a little again thought i started but i didnt..wth
i read somwhere that it does that when im about to get my period,, is that true? its about a week since i been doing that...
Reply

Loading...

Hi hon! Sometimes when you take the morning after pill, it messes with your cycle! Sometimes it comes earlier or is delayed! Since it showed negative and you took it within 72 hours your fine! Does the discharge smell?
Reply

Loading...

I'm having the same problem. Last month I started a new birth control pill, Beyaz... I had unprotected sex only 3 days after starting the pack. It says that you should only rely on the pill after you've taken in 7 full days. I got scared and took a Plan B pill about 9 hours after. I've still been taking my birth control every day since then and now i'm 4 days late and I'm freaking out. I've also been very stressed lately, so I don't know if I could be pregnant or if I'm just freaking myself out and the Plan B and Beyaz have messed with my cycle. Can Plan B (or the combination of both) mess up my cycle this bad? I don't know what to do...
Reply

Loading...

What if you took plan b but not within the 72 hrs and today is june 29 wich im supposed get my period and i haven't wjat does that mean
Reply

Loading...

Did you ever get your period ?
Reply

Loading...